# SDR DHL2005805677

- Difficulty date: March 21, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD L/E UPPER SKIN HOLES ELONGATED STA XFS 560.000.(MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-16-05 DWG X83-R01 REV IR DATED 02-21-05.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED SECTION IAW DWG X83-R01.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER (AL7075T6 0.063) FILLER (AL7075T6 0.050) IAW DWG X83-R01.  CLEANED, TREATED AND PRIMED AREA AND INNER SIDE OF REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG X83-R01, SRM 51-1-21 PG 1 SRM 51-3-0 PG1 SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1.
